# SDR TRBA2008028

- Difficulty date: March 11, 2008
- Submitted: March 12, 2008
- Operation: Air carrier
- Aircraft: N270AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 270
- Aircraft time: 29,129 hours, 33,283 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pressure Switch
- Part number: 1206P0121
- Part serial: 1708
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT MAIN GEAR FAILED TO RETRACT AFTER TAKEOFF.  UPON TROUBLE SHOOTING FOUND GREEN LOW PRESSURE INDICATION, RAI SWITCH 12GNA, LEAK CHECKED.  PERFORMED LG EXTENSION RETRACTION IAW JIC 32-31-00.  NO FAULTS NOTED AT THIS TIME.
